MathSciNet Relay Station
MathSciNet bibliographic data
MR1311772 (96c:22030) 22E50 (20G25)
Hill, Gregory Semisimple and cuspidal characters of ${\rm GL}\sb n({\scr O})$. Comm. Algebra 23 (1995), no. 1, 7–25.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement